# SDR IPXA20230811054

- Difficulty date: August 11, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- Aircraft time: 64,966 hours, 21,952 cycles
- Engine: Ge CF680C2*
- System (JASC): 7700 · Engine Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* AIR TURNBACK L ENG SURGING AIRCRAFT YAWING N2 SURGING. CONTINUED WITH ENG RUNNING. LANDED ONT (+/- 10% N2 REPEATEDLY ON CLIMBOUT )
